MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36700
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle was not able to deploy.A 3.5/15/15 leveen coaccess electrode was selected for use in a radiofrequency ablation procedure.During the procedure, upon placing the needle inside the patient, the needle was not able to deploy.Another needle was used to complete the procedure.No patient complications were reported.
 
Additional Manufacturer Narrative
Date of event estimated using first day of month of aware date.
 
Event or Problem Description
It was reported that the needle was not able to deploy.A 3.5/15/15 leveen coaccess electrode was selected for use in a radiofrequency ablation procedure.During the procedure, upon placing the needle inside the patient, the needle was not able to deploy.Another needle was used to complete the procedure.No patient complications were reported.It was further clarified that the deployment failure occurred during preparation outside the patient.
 
Additional Manufacturer Narrative
B3: date of event estimated using first day of month of aware date.

Brand Name
LEVEEN COACCESS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15986567
Report Number2124215-2022-52636
Device Sequence Number14978305
Product Code GEI
UDI-Device Identifier08714729295617
UDI-Public08714729295617
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2025
Device Model Number36700
Device Catalogue Number36700
Device Lot Number0029181180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown